# SDR CALA2023021300414

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,117 hours, 34,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop
- Part number: D534006228600
- Condition: Cracked
- Location: Lh Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR66 DOORSTOP #1 INBD LOWER HOLE HAS CRACK INDICATIONS IN F RAME AT 6 POSITION. GEN BY V061671 ON HAECO LCQ NR 9298406/42406 EMBODIMENT AT 60,000 FC IAW SRI 53-41-12-205-010 TABLE 001 AREA 3.THIS IS A CAT B RPR.ALL WRK ACMP ON HAECO NR 9298406. ACMP BATHTUB RPR AT LH FR66 DOOR STOP INBD LWR HOLE AT 6 OCLOCK POSITION AREA 3 IAW SRM 53-41-12-300-011.REQUIRES INSP FROM RPR REQUIRES INSP AT 60,000 FC FROM RPR EMBODIMENT WITH SUBSEQUENT REA 3 REQUIRING BATHTUB RPR ACCOMPLISHED IAW SRM 53-41-12-300-01 000 FC FROM RPR EMBODIMENT WITH SUBSEQUENT INSP TBD. INSP TBD. 1.IAW SRI 53-41-12-205-010 TABLE 001 AREA 3 REQUIRES INSP AT 60, AFTER DISCUSSION WITH MIKE ANDERSON (TOMC) ADDING VERBAGE REF L P 3668494 FR66 DOORSTOP #1 LWR INBD HOLE REAM RPR ENTERED INTO A OK TO CARRY AREA 3 BATHTUB RPR ACCOMPLISHED IAW SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 53-41-12-300-01 1.IAW SRI 53-41-12-205-010 TABLE 001 AREA 3 REQUIRES INSP AT 60,000 FC FROM RPR EMBODIMENT WITH SUBSEQUENT INSP TBD. DIP 53-DIP REJECT THIS REQUEST FOR THE FOLLOWING REASONS : / 1) WAS THE CRACK DRILLED OUT / 2) WAS THE HOLE REAMED  / 3) IF DRILLED / REAMED WHAT WAS THE FINAL HOLE SIZE  / 4) IS IT AREA 3 OR AREA 2 SHEET SHOWS AREA 2 AFTER DISCUSSION WITH MIKE ANDERSON (TOMC) ADDING VERBAGE REF LP APPROVED APPROVED 3668494 FR66 DOORSTOP #1 LWR INBD HOLE REAM RPR ENTERED INTO AREA 3 REQUIRING BATHTUB RPR ACCOMPLISHED IAW SRM 53-41-12-300-011.IAW SRI 53-41-12-205-010 TABLE 001 AREA 3 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECOR
